# SDR DL75E081691

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 39,876 hours, 13,422 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Melted
- Location: Window
- Component: Window
- Component part number: 141T480150
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED SMOKE AND FUMES IN THE FLT DECK.  DAL MTC DETERMINED R1 WINDOW HEAT TERMINAL MELTED.  CONFIRMED SMELL.
